The gordian distance of handlebody-knots and alexander biquandle colorings

Research output: Contribution to journalArticle

Abstract

We give lower bounds for the Gordian distance and the un- knotting number of handlebody-knots by using Alexander biquandle colorings. We construct handlebody-knots with Gordian distance n and unknotting num- ber n for any positive integer n.

Original languageEnglish
Pages (from-to)1247-1267
Number of pages21
JournalJournal of the Mathematical Society of Japan
Volume70
Issue number4
DOIs
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Biquandle
  • Gordian distance
  • Handlebody-knot
  • Unknotting number

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The gordian distance of handlebody-knots and alexander biquandle colorings'. Together they form a unique fingerprint.

  • Cite this